Alert archive / California / Small Craft Advisories in 2020

Small Craft Advisory 108, NWS Eureka, CA

December 18, 2020

NWS Eureka, CA issued this small craft advisory at Dec 18, 2020, 2:59 AM PST. It took effect at Dec 18, 2020, 2:05 PM PST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2020, 2:59 AM PST (10:59 UTC)
In effect from
Dec 18, 2020, 2:05 PM PST
Expired
Dec 20, 2020, 3:00 AM PST
In force
37 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

175 
WHUS76 KEKA 181059
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
259 AM PST Fri Dec 18 2020

PZZ455-181900-
/O.CON.KEKA.SC.Y.0106.000000T0000Z-201219T0000Z/
/O.NEW.KEKA.SC.Y.0108.201219T1200Z-201220T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
259 AM PST Fri Dec 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST
SATURDAY...

* WHAT...For the first Small Craft Advisory, seas 9 to 11 feet. 
  For the second Small Craft Advisory, seas 9 to 12 feet 
  expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Small Craft Advisory, until 4 PM PST this 
  afternoon. For the Small Craft Advisory, from 4 AM to 10 PM 
  PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-181900-
/O.EXT.KEKA.SC.Y.0107.000000T0000Z-201220T0600Z/
Pt St George to Cape Mendocino out 10 nm-
259 AM PST Fri Dec 18 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST SATURDAY...

* WHAT...Seas 8 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-181900-
/O.EXT.KEKA.SC.Y.0107.000000T0000Z-201220T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
259 AM PST Fri Dec 18 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST SATURDAY...

* WHAT...South winds 5 to 15 kt with gusts up to 25 kt and seas 
  8 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-181900-
/O.EXT.KEKA.SC.Y.0106.000000T0000Z-201220T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
259 AM PST Fri Dec 18 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST SATURDAY...

* WHAT...West winds 5 to 15 kt and seas 8 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
599 
WHUS76 KEKA 181618
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
818 AM PST Fri Dec 18 2020

PZZ455-190030-
/O.CAN.KEKA.SC.Y.0106.000000T0000Z-201219T0000Z/
/O.CON.KEKA.SC.Y.0108.201219T1200Z-201220T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
818 AM PST Fri Dec 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM PST
SATURDAY...

* WHAT...Seas 9 to 12 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 4 AM to 10 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-190030-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-201220T0600Z/
Pt St George to Cape Mendocino out 10 nm-
818 AM PST Fri Dec 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...

* WHAT...Seas 8 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-190030-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-201220T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
818 AM PST Fri Dec 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...

* WHAT...Seas 8 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-190030-
/O.CON.KEKA.SC.Y.0106.000000T0000Z-201220T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
818 AM PST Fri Dec 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...

* WHAT...Seas 8 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
775 
WHUS76 KEKA 182205
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
205 PM PST Fri Dec 18 2020

PZZ455-190615-
/O.EXT.KEKA.SC.Y.0108.201218T2205Z-201220T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
205 PM PST Fri Dec 18 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST SATURDAY...

* WHAT...Seas 8 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-190615-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-201220T0600Z/
Pt St George to Cape Mendocino out 10 nm-
205 PM PST Fri Dec 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...

* WHAT...Seas 8 to 11 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-190615-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-201220T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
205 PM PST Fri Dec 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  10 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-190615-
/O.CON.KEKA.SC.Y.0106.000000T0000Z-201220T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
205 PM PST Fri Dec 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...

* WHAT...Seas 9 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
188 
WHUS76 KEKA 190424
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
824 PM PST Fri Dec 18 2020

PZZ450-191230-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-201220T0600Z/
Pt St George to Cape Mendocino out 10 nm-
824 PM PST Fri Dec 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...

* WHAT...Seas 9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-191230-
/O.CON.KEKA.SC.Y.0108.000000T0000Z-201220T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
824 PM PST Fri Dec 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...

* WHAT...Seas 9 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-191230-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-201220T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
824 PM PST Fri Dec 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  10 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-191230-
/O.CON.KEKA.SC.Y.0106.000000T0000Z-201220T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
824 PM PST Fri Dec 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...

* WHAT...Seas 9 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
517 
WHUS76 KEKA 191031
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
231 AM PST Sat Dec 19 2020

PZZ450-191845-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-201220T0600Z/
Pt St George to Cape Mendocino out 10 nm-
231 AM PST Sat Dec 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 10 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-191845-
/O.CON.KEKA.SC.Y.0108.000000T0000Z-201220T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
231 AM PST Sat Dec 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 9 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-191845-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-201220T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
231 AM PST Sat Dec 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 10 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-191845-
/O.CON.KEKA.SC.Y.0106.000000T0000Z-201220T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
231 AM PST Sat Dec 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 10 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
284 
WHUS76 KEKA 191629
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
829 AM PST Sat Dec 19 2020

PZZ450-200030-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-201220T0600Z/
Pt St George to Cape Mendocino out 10 nm-
829 AM PST Sat Dec 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 10 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-200030-
/O.CON.KEKA.SC.Y.0108.000000T0000Z-201220T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
829 AM PST Sat Dec 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 9 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-200030-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-201220T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
829 AM PST Sat Dec 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 10 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-200030-
/O.CON.KEKA.SC.Y.0106.000000T0000Z-201220T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
829 AM PST Sat Dec 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 10 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
394 
WHUS76 KEKA 192202
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
202 PM PST Sat Dec 19 2020

PZZ450-200600-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-201220T0600Z/
Pt St George to Cape Mendocino out 10 nm-
202 PM PST Sat Dec 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 10 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-200600-
/O.CON.KEKA.SC.Y.0108.000000T0000Z-201220T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
202 PM PST Sat Dec 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 9 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-200600-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-201220T0600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
202 PM PST Sat Dec 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 10 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-200600-
/O.CON.KEKA.SC.Y.0106.000000T0000Z-201220T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
202 PM PST Sat Dec 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Seas 10 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
942 
WHUS76 KEKA 200440
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
840 PM PST Sat Dec 19 2020

PZZ450-201100-
/O.EXT.KEKA.SC.Y.0107.000000T0000Z-201220T1100Z/
Pt St George to Cape Mendocino out 10 nm-
840 PM PST Sat Dec 19 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

* WHAT...Seas 8 to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-201100-
/O.EXT.KEKA.SC.Y.0108.000000T0000Z-201220T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
840 PM PST Sat Dec 19 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

* WHAT...Seas 8 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-201100-
/O.EXT.KEKA.SC.Y.0107.000000T0000Z-201220T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
840 PM PST Sat Dec 19 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

* WHAT...Seas 8 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-201100-
/O.EXT.KEKA.SC.Y.0106.000000T0000Z-201220T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
840 PM PST Sat Dec 19 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

* WHAT...Seas 9 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
257 
WHUS76 KEKA 201053
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
253 AM PST Sun Dec 20 2020

PZZ450-201200-
/O.EXP.KEKA.SC.Y.0107.000000T0000Z-201220T1100Z/
Pt St George to Cape Mendocino out 10 nm-
253 AM PST Sun Dec 20 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

$$

PZZ455-201200-
/O.EXP.KEKA.SC.Y.0108.000000T0000Z-201220T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
253 AM PST Sun Dec 20 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

$$

PZZ475-201200-
/O.EXP.KEKA.SC.Y.0106.000000T0000Z-201220T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
253 AM PST Sun Dec 20 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

$$

PZZ470-201900-
/O.EXT.KEKA.SC.Y.0107.000000T0000Z-201221T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
253 AM PST Sun Dec 20 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY...

* WHAT...Seas 8 to 11 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 4 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 2:31 PM PST, 12 hours 28 minutes earlier.

Area forecast discussion, Dec 17, 2:31 PM PST, 12 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
231 PM PST Thu Dec 17 2020

.SYNOPSIS...Mainly dry conditions are forecast to occur across
northwest California tonight and Friday, followed by a round of
light rain Friday night into Saturday. An additional period of dry
weather will be possible during the middle of next week.

&&

.DISCUSSION...Substantial forecast uncertainty exists in the
occurrence of precipitation across NWRN CA during the next seven
days...particularly from Monday onward. In the meantime,
seasonable temperatures are expected across the region, with some
moderation in afternoon highs expected Friday through Sunday.
Otherwise, a period of very light rainfall will be possible Friday
night, with low rain chances lingering over Del Norte County
through the weekend. Farther north, an atmospheric river is
forecast to impact WA and OR on Sunday. Some model guidance brings
a dissipating piece of that feature south across NWRN CA Monday
and Monday night, while other guidance leaves the area dry.
Thereafter, some form of upper ridging appears to take hold of the
west coast Tuesday through Thursday, which would favor an
additional period of dry weather.

Garner

&&

.AVIATION...Nearly all the shower activity has dissipated as of
this writing. Cumulus has continued to become more scattered this
afternoon across the interior. The only aviation forecast
challenges remaining will how much low cloudiness and/or fog
develops due to radiational cooling and ground moisture tonight.
For now, have indicated tempo 4SM visibilities and a low broken
ceiling late tonight at both KCEC and KACV. For now, have
continued VFR at KUKI, but the oncoming shifts will continue to
monitor. /SEC

&&

.MARINE...N winds will continue to gradually diminish through the
night, with the strongest winds across the S outer waters. A weak
front will approach the area this weekend, bringing an uptick in
southerly winds across the northern waters Friday night. The
southern waters will likely see fluctuating wind directions after
the northerlies weaken tonight, but speeds should remain well
below 15 kt.

NW swell will continue to decay tonight, with a possible window
Friday evening where seas may briefly drop below 10 ft. A series
of mid-period swells are forecast to move in through the weekend,
keeping seas fluctuating in the 8 to 12 ft range through early
next week. /TDJ&SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
     9 AM PST Friday for PZZ450-455-470- 475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Dec 17, 4:06 AM PST, 22 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
406 AM PST Thu Dec 17 2020

CAZ101>115-181215-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake County-
Southern Lake County-
406 AM PST Thu Dec 17 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.